EconPapers    
Economics at your fingertips  
 

A restatement of the "narrowing cells test" of the permanent-income hypothesis

Robert G. James

Journal of Macroeconomics, 1980, vol. 2, issue 3, 233-238

Date: 1980
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0164-0704(80)90017-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:2:y:1980:i:3:p:233-238

Access Statistics for this article

Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos

More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmacro:v:2:y:1980:i:3:p:233-238